# SDR 2005FA0001002

- Difficulty date: June 21, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N4149G
- Make and model: Piper PA-28-181
- Aircraft serial: 2843191
- Engine: Lyc O360*
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701099
- Condition: Worn
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AND RT PRIMARY AILERON CABLES SEVERELY WORN AT WING PULLEYS LOCATED AT WS 49.25.  CABLES HAVE APPROXIMATELY 4725.4 TT.  THIS DEFECT IS NOT A RESULT OF BINDING PULLEYS BUT MOST PROBABLY DUE TO SUB-STANDARD CABLE USED DURING MFG, SPECIFICALLY STAINLESS STEEL CABLE.  ALTHOUGH SB 1048 IS ACCOMPLISHED AT EACH 100 HOUR AND ANNUAL INSPECTION, IT BY NO MEANS SOLVES THIS PROBLEM.  IT WOULD BE RECOMMENDED THAT ALL STAINLESS STEEL CABLES BE ELIMINATED AND GALVANIZED STEEL CABLES BE INSTALLED.  (K)
